# SDR REXA2022011900065

- Difficulty date: December 17, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,742 hours, 22,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690370743A
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT F.S.969 HAS MULTIPLE SPOTS OF CORROSION FROM STGR 25L TO 25R.	REMOVED, LOCATED, DRILLED AND INSTALLED FS 969 FRAME SECTOR BETWEEN STRG 20R AND STRG 20L. IAW CRJ 900 SRM 51-42-21-001-001-A01, 51-42-06-001-001-A01, 51-25-16-001-001-A01 AND 51-21-11-001-001-A01.
